advertisement
Question
Posted by: Rochelle | 2010/10/26

Cycle

Good day, i was on contraception for 7 months then quit taking them because of weight gain and heavy cycle.

I then never got my cycle for a month and have been bleeding twice a month the past two months. Is this normal?

also i have pains on my bladder daily and not sure what the cause for them are. I suffered a kidney infection in January this year as well but these pains are more controllable.

I would to know what I should and if a gynae can assist with my problem.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common for periods to be irregular for up tpo 3 months after stopping the Pill. I would suggest that you see your GP about the possible bladder infection.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/10/27

It is common for periods to be irregular for up tpo 3 months after stopping the Pill. I would suggest that you see your GP about the possible bladder infection.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/10/27

It is common for periods to be irregular for up tpo 3 months after stopping the Pill. I would suggest that you see your GP about the possible bladder infection.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement